Volume 6, Issue 1 (5-2011)                   IJMSI 2011, 6(1): 59-77 | Back to browse issues page


XML Print


Abstract:  

In last ten years many mathematicians have studied properties of BL-algebras endowed with a topology. For example A. Di Nola and L. Leustean cite{dn} studied compact representations of BL-algebras, L. C. Ciungu cite{ciu} investigated some concepts of convergence in the class of perfect BL-algebras, J. Mi Ko and Y. C. Kim cite{jun} studied relationships between closure operators and BL-algebras, M.Haveshki, E. Eslami and A. Broumand Saeid cite{hav} applied filters to construct a topology on BL-algebras.In this paper we define semitopological and topological $BL$-algebras and derive here conditions that imply a $BL$-algebra to be a semitopological or topological $BL$-algebra.

Type of Study: Research paper | Subject: General